Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The inverse of a stiffness matrix


Author: K. E. Bisshopp
Journal: Quart. Appl. Math. 3 (1945), 82-84
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/11795
MathSciNet review: 11795
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/11795
Article copyright: © Copyright 1945 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website